On meromorphic solutions of a linear differential equation with doubly periodic coefficients

Shun Shimomura

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we treat a linear differential equation with doubly periodic coefficients. We examine value distribution properties of meromorphic solutions. Some examples are presented to illustrate our results.

Original languageEnglish
Pages (from-to)593-601
Number of pages9
JournalIllinois Journal of Mathematics
Volume44
Issue number3
DOIs
Publication statusPublished - 2000 Jan 1

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this